On induced actions of algebraic groups
Annales de l'Institut Fourier, Volume 43 (1993) no. 2, p. 365-368
In this paper we study the existence problem for products X× G Y in the categories of quasi-projective and algebraic varieties and also in the category of algebraic spaces.
Nous étudions le problème d’existence des produits X× G Y dans les catégories des variétés quasi-projectives et algébriques et aussi dans la catégorie des espaces algébriques
@article{AIF_1993__43_2_365_0,
     author = {Bialynicki-Birula, Andrzej},
     title = {On induced actions of algebraic groups},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {43},
     number = {2},
     year = {1993},
     pages = {365-368},
     doi = {10.5802/aif.1336},
     mrnumber = {1220274},
     zbl = {0779.14015},
     mrnumber = {94c:14041},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1993__43_2_365_0}
}
Bialynicki-Birula, Andrzej. On induced actions of algebraic groups. Annales de l'Institut Fourier, Volume 43 (1993) no. 2, pp. 365-368. doi : 10.5802/aif.1336. http://www.numdam.org/item/AIF_1993__43_2_365_0/

[H] H. Hironaka, An example of a non-kahlerian deformation, Ann. of Math., 75 (1962), 190-208. | MR 25 #2618 | Zbl 0107.16001

[K] D. Knutson, Algebraic spaces, Lecture Notes in Mathematics, 203, Springer-Verlag, 1971. | MR 46 #1791 | Zbl 0221.14001

[GIT] D. Mumford, J. Fogarty, Geometric Invariant Theory, 2nd edition, Ergeb. Math. 36, Springer-Verlag, 1982. | Zbl 0504.14008

[Se] J.-P. Serre, Espaces fibrés algébriques in Anneaux de Chow et Applications, Séminaire Chevalley, E.N.S. Paris, 1958. | Numdam

[Su] H. Sumihiro, Equivariant completions I, J. Math. Kyoto Univ., 14 (1974), 1-28. | MR 49 #2732 | Zbl 0277.14008